Rings of type $(\gamma ,\delta )$ without zero divisors are associative
Portugaliae mathematica, Tome 36 (1977) no. 1, pp. 65-77
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1977__36_1_115304,
author = {Kleinfeld, Erwin and Kleinfeld, Margaret Humm},
title = {Rings of type $(\gamma ,\delta )$ without zero divisors are associative},
journal = {Portugaliae mathematica},
pages = {65--77},
year = {1977},
volume = {36},
number = {1},
mrnumber = {0535225},
zbl = {0407.17002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1977__36_1_115304/}
}
TY - JOUR AU - Kleinfeld, Erwin AU - Kleinfeld, Margaret Humm TI - Rings of type $(\gamma ,\delta )$ without zero divisors are associative JO - Portugaliae mathematica PY - 1977 SP - 65 EP - 77 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1977__36_1_115304/ LA - en ID - PORMA_1977__36_1_115304 ER -
Kleinfeld, Erwin; Kleinfeld, Margaret Humm. Rings of type $(\gamma ,\delta )$ without zero divisors are associative. Portugaliae mathematica, Tome 36 (1977) no. 1, pp. 65-77. http://geodesic.mathdoc.fr/item/PORMA_1977__36_1_115304/